The local structure of Lie bialgebroids

Zhang Ju Liu, Ping Xu

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We study the local structure of Lie bialgebroids at regular points. In particular, we classify all transitive Lie bialgebroids. In special cases, they are connected to classical dynamical r-matrices and matched pairs induced by Poisson group actions.

Original languageEnglish (US)
Pages (from-to)15-28
Number of pages14
JournalLetters in Mathematical Physics
Volume61
Issue number1
DOIs
StatePublished - Jul 1 2002

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The local structure of Lie bialgebroids'. Together they form a unique fingerprint.

Cite this